# SDR CA080822005

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,552 hours
- Engine: Allsn 250C20
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG206
- Condition: Discharged
- Location: Main
- Part time: 157 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT START, THE BATTERY WAS FOUND WITH NO CHARGE, BATTERY REPLACED.
